Georgia, 2005Damaging Wind in Georgia, November 28, 2005
November 28, 2005 · NWS FFC · 1 event in 1 county or zone
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $2,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before the first event at Nov 28, 6:00 PM EST, 3 hours 30 minutes earlier.
Area forecast discussion, Nov 28, 6:00 PM EST, 3 hours 30 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
600 PM EST MON NOV 28 2005
.SHORT TERM...(TONIGHT THROUGH WEDNESDAY NIGHT)
SEVERE WEATHER EVENT CURRENTLY UNFOLDING TO OUR WEST...IT WILL
SLOWLY WORK ITS WAY EAST AS STRONG UPPER LOW WHICH LOOKED TO BE
ALMOST VERTICALLY STACKED THIS MORNING TRAVERSES NORTHEAST ACROSS
THE NORTH CENTRAL PART OF THE COUNTRY. STRONG SURFACE LOW WITH
ATTENDANT TRAILING COLD FRONT WILL CONTINUE TO WRAP UP AND LIFT
TOWARD THE WESTERN GREAT LAKES...BUT HEFTY JETS BOTH AT LOWER AND
UPPER LEVELS ALLOW FOR PLENTY OF DYNAMICS ACROSS THE DEEP SOUTH.
LITTLE INSOLATION MADE IT THROUGH THE CLOUDS TODAY AS COLD AIR
DAMMING WEDGE IS SLOWLY ERODING AND ISENTROPIC LIFT REMAINS
SUBSTANTIAL. THUS...WHILE THERE IS PLENTY OF MOISTURE AND
LIFT...INSTABILITY ISNT THAT GREAT. PW VALUES RANGE FROM 1.25 TO
1.5 ACROSS THE AREA AND WITH DIFFERENTIAL PVA AND A LARGE AREA OF
UPPER-LEVEL DIFFLUENCE...NOT TO MENTION AGEOSTROPHIC LIFT ASSOCIATED
WITH THE UPPER JET /ALTHOUGH THIS ISNT QUITE AS SIGNIFICANT AS WAS
PROGGED THROUGH THE WEEKEND/...SYNOPTIC-SCALE LIFT WILL REMAIN
FAIRLY HIGH THROUGH THE EVENING AND EARLY OVERNIGHT HOURS. Q-VECTOR
CONVERGENCE IS INDICATED AHEAD OF THE FRONT BETWEEN 00Z AND 06Z AS
WELL. AS WAS MENTIONED IN THE MORNING UPDATE...HOWEVER...CAPES ARE
NOT THAT IMPRESSIVE. SBCAPES MAY REACH UP TO 700 OR SO J/KG AT THE
MOST IF WE ARE LUCKY...ALTHOUGH MUCAPES MAY BE HIGHER...ON THE ORDER
OF 1000 J/KG OR SO AS THE INSTABILITY AXIS APPROACHES. LIS DECREASE
TO -2 TO -4C...DEPENDING ON THE MODEL. SEVERAL OTHER PARAMETERS...
SUCH AS VORTICITY GENERATION...K-INDEX...AND TOTAL TOTALS...ARE
MARGINAL...BUT THEN AGAIN THIS IS LATE NOVEMBER. MOST IMPRESSIVE IS
HELICITY...404 M2/S2 ON THE 12Z KFFC SOUNDING...AND 417 ON THE 18Z
KBMX SOUNDING. IF THUNDERSTORMS GET GOING...THE LIKELIHOOD OF
ROTATION IS PRETTY GOOD AND AN ISOLATED TORNADO CANNOT TOTALLY BE
RULED OUT. IN ADDITION...THE BOUNDARY LAYER IS PRETTY SHALLOW...
WHICH FAVORS A TORNADIC ENVIRONMENT. THE MAIN PROBLEM IS THAT THE
SHEAR PARAMETERS ARE MAXIMIZED IN NORTHWEST GEORGIA WHILE THE
STABILITY PARAMETERS ARE MAXIMIZED IN SOUTHERN GEORGIA. BEYOND
THAT...WINDS ALOFT ARE FAIRLY STRONG...UP TO 45KTS AT 900MB. GIVEN
THE STRENGTH OF THESE WINDS...IT WOULD ONLY TAKE A SHOWER...MUCH
LESS A THUNDERSTORM...TO TRANSFER THAT MOMENTUM TO THE SURFACE AND
DAMAGING WINDS COULD OCCUR IN ANY STORM THAT DEVELOPS. WITH ALL OF
THIS...HAVE HIGHLIGHTED DEFINITE/OCCASIONAL SHOWERS FOR TONIGHT...
BUT LEFT THE THUNDERSTORM POSSIBILITY AT A CHANCE. ALSO...DID
MENTION POSSIBILITY OF SEVERE...IF FOR NO OTHER POSSIBILITY THAN
MOMENTUM TRANSFER TO THE SURFACE.
BECAUSE OF THE STRENGTH OF THE LOW LEVEL WINDS...A WIND ADVISORY HAS
BEEN ISSUED FOR THE NORTHEAST AND NORTHWEST GEORGIA MOUNTAINS...BUT
IS LIMITED TO AREAS ABOVE 1500FT. THE 900MB WINDS ARE ALREADY AT
MOUNTAINTOP LEVEL...AND IT WOULD TAKE VERY LITTLE TO MIX THE
STRONGER WINDS DOWN TO THE MOUNTAINOUS AREAS. WITH SOILS ALREADY
SATURATED...IT WOULD TAKE LITTLE IN THE WAY OF STRONGER WINDS TO
KNOCK DOWN A FEW TREES.
MOST OF THE MORE SIGNIFICANT ACTIVITY SHOULD BE DYING DOWN BY AROUND
06Z OR A LITTLE THEREAFTER. SHOWERS AND THUNDERSTORMS ARE STILL
POSSIBLE...BUT WITH LOSS OF WHAT LITTLE BOUNDARY LAYER HEATING MAY
STILL BE THERE...CHANCES OF SEVERE SHOULD QUICKLY DIMINISH OVERNIGHT
AS THE FRONT ITSELF APPROACHES. SHOWERS MAY LINGER INTO EARLY
TUESDAY AFTERNOON...BUT DRY AIR ALOFT WILL QUICKLY MOVE IN AND POPS
DURING THE AFTERNOON HOURS WILL BE LIMITED TO EASTERN ZONES.
CONTINUED DRYING TAKES PLACE OVERNIGHT TUESDAY AND INTO WEDNESDAY AS
SURFACE HIGH BUILDS IN WITH NORTHERLY FLOW AT THE SURFACE AND NEAR
ZONAL FLOW ALOFT.
TEMPERATURES SLOWLY DECREASING DURING THE SHORT TERM...BUT MAINLY
MID 50S TO UPPER 60S FOR HIGHS. LOW TONIGHT LOWER 50S TO MID 60S
/SMALL DIURNAL RANGE UNDER SIGNIFICANT CLOUD COVER/...WITH COOLING
BEHIND THE FRONT DROPPING LOWS TO AROUND 30 TO LOWER 40S.
.LONG TERM...(THURSDAY THROUGH MONDAY)
THE EXTENDED IS A MYSTERY. 00Z GFS IS SIGNIFICANTLY DIFFERENT FROM
THE PREFERRED ECMWF...ALTHOUGH THE 12Z GFS IS MUCH BETTER THAN THE
00Z RUN. WITH THE FOCUS ON THE SHORT TERM...THE GENERAL IDEA WAS TO
POPULATE AND THEN COLLABORATE AS BEST AS POSSIBLE. GENERALLY DRY
COLD FRONT MOVES THROUGH THURSDAY NIGHT...AFTER WHICH HIGH PRESSURE
BUILDS INTO THE MIDDLE OF THE COUNTRY AGAIN. MORE SIGNIFICANT AREA
OF LOW PRESSURE MOVES OFF THE ROCKY MOUNTAINS BY THE END OF THE
WEEKEND...AND THUS WE HAVE POPS IN THE FORECAST...CHANCE AT
BEST...BY MONDAY AS AN ELONGATED COLD FRONT STRETCHES ACROSS THE
DEEP SOUTH. HIGHS GENERALLY LOWER 50S TO UPPER 60S. LOWS LOWER 30S
TO MID 40S.
&&
.AVIATION...STRONG SOUTHEAST WINDS WILL CONTINUE OVER NORTH AND
CENTRAL GA...REMNANTS OF WEDGE SLOWLY DISSIPATING OVER NORTHEAST GA.
MVFR CEILINGS SHOULD PREVAIL DURING THE NIGHT WITH SOME IFR IN
SHOWERS. LINE OF SHOWERS/THUNDERSTORMS IN AL SHOULD PASS OVER
ATLANTA AREA BETWEEN 04Z AND 06Z. STRENGTH OF LINE HAS BEEN
DECREASING. WINDS SHOULD SHIFT TO SOUTHWEST AFTER 06Z. VISIBILITY
SHOULD BE 3 TO 5SM IN SHOWERS...ISOLATED AREAS BELOW 3SM IN SHOWERS
AND FOG.
&&
.PRELIMINARY POINT TEMPS/POPS...
ATLANTA 52 60 37 58 / 100 50 5 5
ATHENS 56 61 39 61 / 100 70 5 10
GAINESVILLE 52 58 36 58 / 100 60 5 10
ROME 53 61 34 59 / 100 30 5 5
COLUMBUS 58 63 40 60 / 100 40 5 5
MACON 63 66 39 62 / 100 60 5 10
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 6 AM TUESDAY FOR GAZ001-GAZ002-GAZ005-GAZ006-
GAZ007-GAZ008-GAZ009-GAZ013-GAZ014-GAZ015-GAZ016.
&&
TDP
41
Hazardous weather outlook, Nov 28, 7:09 PM EST, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
709 PM EST MON NOV 28 2005
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-300015-
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
709 PM EST MON NOV 28 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.
.DAY ONE...TONIGHT
...ISOLATED SEVERE THUNDERSTORMS POSSIBLE UNTIL MIDNIGHT WEST GEORGIA...
...ISOLATED THUNDERSTORMS POSSIBLE EAST GEORGIA AFTER MIDNIGHT...
.SYNOPSIS...
A STRONG UPPER-LEVEL AND ASSOCIATED SURFACE LOW...LOCATED ACROSS
THE MIDWEST MONDAY EVENING...WILL MOVE NORTHEAST TOWARD THE GREAT
LAKES TONIGHT AND TUESDAY. A COLD FRONT TRAILED FROM THE SURFACE
LOW INTO MISSISSIPPI AND WESTERN TENNESSEE. THE FRONT WILL MOVE
EAST INTO GEORGIA TUESDAY MORNING.
.PRIMARY HAZARD...
THE PRIMARY HAZARD FROM THUNDERSTORMS THIS EVENING WILL BE
DAMAGING STRAIGHT LINE WINDS AND OCCASIONAL CLOUD-TO-GROUND
LIGHTNING. THE GREATEST AREA OF CONCERN WILL BE WEST OF A LINE
FROM DALTON...TO ATLANTA...TO THOMASTON...TO AMERICUS...MAINLY
BEFORE MIDNIGHT.
.DISCUSSION...
THE ATMOSPHERE ACROSS GEORGIA DOES NOT APPEAR TO BE AS FAVORABLE
FOR SEVERE THUNDERSTORMS AS EARLIER EXPECTED. WHILE A STRONG LINE
OF THUNDERSTORMS CONTINUED TO SLOWLY APPROACH THE AREA FROM
ALABAMA THIS EVENING...THE BEST UPPER ATMOSPHERIC DYNAMICS WERE
LIFTING NORTH AWAY FROM THE REGION INTO THE OHIO VALLEY.
MEANWHILE...THE BEST THERMODYNAMICS WERE SINKING SOUTH TOWARD THE
GULF COASTAL REGION. THE STRONG LOW-LEVEL JET WAS LIFTING NORTH
INTO THE OHIO VALLEY. HELICITY VALUES...WHICH EARLIER HAD BEEN IN
THE 400 TO 500 RANGE ACROSS NORTH ALABAMA AND GEORGIA...HAVE
DROPPED INTO THE 200 RANGE. CAPES ARE ONLY IN THE 200 TO 500
RANGE...WHICH IS CONFINED TO THE SOUTHWEST SECTIONS OF THE
STATE...SOUTH OF COLUMBUS. THUS THE THREAT OF TORNADOES APPEARS TO
HAVE GREATLY DIMINISHED. ON THE OTHER HAND...A STRONG LOW-LEVEL
JET OF 40 MPH WILL REMAIN IN PLACE THROUGH THE EVENING AND
OVERNIGHT HOURS ACROSS NORTH AND CENTRAL GEORGIA. THUS...ISOLATED
THUNDERSTORMS DURING THE EVENING MAY PRODUCE DAMAGING STRAIGHT
LINE WINDS ACROSS WEST GEORGIA. AFTER MIDNIGHT...PARAMETERS ARE
EXPECTED TO BECOME EVEN LESS FAVORABLE FOR SEVERE THUNDERSTORMS AS
THE SYSTEM MOVES INTO EAST GEORGIA WHERE A RESIDUAL WEDGE OF COOL
AIR REMAINS IN PLACE. THUS...ONLY ISOLATED NON-SEVERE
THUNDERSTORMS ARE EXPECTED IN EAST GEORGIA AFTER MIDNIGHT.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
ISOLATED THUNDERSTORMS ARE POSSIBLE IN EAST GEORGIA TUESDAY
MORNING...OTHERWISE HAZARDOUS WEATHER CONDITIONS ARE NOT EXPECTED
THROUGH THE PERIOD.
.SPOTTER INFORMATION STATEMENT...
ISOLATED SPOTTER ACTIVATION IS STILL POSSIBLE UNTIL MIDNIGHT WEST
OF A DALTON...TO ATLANTA...TO AMERICUS LINE.
RAB
In the hours before
Special weather statement, Nov 28, 6:43 PM EST, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
643 PM EST MON NOV 28 2005
GAZ001-290015-
643 PM EST MON NOV 28 2005
...SIGNIFICANT WEATHER ALERT FOR 40 MPH WINDS IN NORTHWEST DADE
COUNTY UNTIL 715 PM EST...
AT 640 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF TRENTON...MOVING NORTHEAST
AT 35 MPH. THIS STORM WILL CLIP THE NORTHWEST CORNER OF DADE COUNTY
AND MAY PRODUCE WIND GUSTS UP TO 40 MPH. THE STORM WILL QUICKLY
MOVE INTO TENNESSEE BY 715 PM.
THE STORMS IN ALABAMA ARE WEAKENING AS THEY APPROACH NORTHWEST
GEORGIA. ALTHOUGH SEVERE STORMS ARE BECOMING LESS LIKELY AS THE
EVENING PROGRESSES...THERE IS STILL A CHANCE OF WIND GUSTS UP TO 40
MPH THROUGH MIDNIGHT.
Special weather statement, Nov 28, 8:16 PM EST, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
816 PM EST MON NOV 28 2005
GAZ002-290200-
816 PM EST MON NOV 28 2005
AT 812 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM LINWOOD TO 14 MILES SOUTH OF
LINWOOD...MOVING NORTHEAST AT 45 MPH.
WIND GUSTS OF 40 TO 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS
SOUTHERN WALKER COUNTY. THESE WINDS MAY BLOW DOWN SMALL OR WEAK
TREES AND SOME POWER LINES.
STAY TUNED TO NOAA WEATHER RADIO OR COMMERCIAL RADIO AND TELEVISION
FOR FURTHER STATEMENTS AND POSSIBLE WARNINGS.
RAB
Special weather statement, Nov 28, 8:16 PM EST, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
816 PM EST MON NOV 28 2005
GAZ002-290200-
816 PM EST MON NOV 28 2005
...SIGNIFICANT WEATHER ALERT FOR 40 MPH WINDS ACROSS SOUTHERN WALKER
COUNTY UNTIL 900 PM EST...
AT 812 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM LINWOOD TO 14 MILES SOUTH OF
LINWOOD...MOVING NORTHEAST AT 45 MPH.
WIND GUSTS OF 40 TO 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS
SOUTHERN WALKER COUNTY. THESE WINDS MAY BLOW DOWN SMALL OR WEAK
TREES AND SOME POWER LINES.
STAY TUNED TO NOAA WEATHER RADIO OR COMMERCIAL RADIO AND TELEVISION
FOR FURTHER STATEMENTS AND POSSIBLE WARNINGS.
RAB
Special weather statement, Nov 28, 8:35 PM EST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
835 PM EST MON NOV 28 2005
GAZ011-019-290215-
...SIGNIFICANT WEATHER ALERT FOR CHATTOOGA AND WESTERN FLOYD
COUNTIES UNTIL 915 PM EST...
835 PM EST MON NOV 28 2005
AT 829 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM JAMES H. FLOYD STATE PARK TO 11
MILES SOUTHWEST OF COOSA...MOVING NORTHEAST AT 45 MPH.
WIND GUSTS OF 40 TO 45 MPH ARE POSSIBLE WITH THIS LINE OF
THUNDERSTORMS. THESE WINDS MAY BLOW DOWN SMALL OR WEAK TREES...WHICH
MAY AFFECT SOME POWER LINES.
STAY TUNED TO NOAA WEATHER RADIO OR COMMERCIAL RADIO AND TELEVISION
FOR FURTHER STATEMENTS AND POSSIBLE WARNINGS.
RAB
Special weather statement, Nov 28, 9:11 PM EST, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
911 PM EST MON NOV 28 2005
GAZ030-041-290300-
...SIGNIFICANT WEATHER ALERT FOR WIND GUSTS 40 TO 45 MPH ACROSS POLK
AND HARALSON COUNTIES UNTIL 1000 PM EST...
911 PM EST MON NOV 28 2005
AT 907 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM FELTON TO 25 MILES SOUTHWEST OF
TALLAPOOSA ALABAMA...MOVING NORTHEAST AT 45 MPH.
THESE WIND GUSTS MAY BLOW DOWN SMALL OR WEAK TREES...WHICH MAY
AFFECT SOME POWER LINES. BRIEF HEAVY RAIN AND OCCASIONAL
CLOUD-TO-GROUND LIGHTNING WILL ALSO ACCOMPANY THIS ACTIVITY.
STAY TUNED TO NOAA WEATHER RADIO OR COMMERCIAL RADIO AND TELEVISION
FOR FURTHER STATEMENTS AND POSSIBLE WARNINGS.
RAB
Thunderstorm Wind, Floyd
- When
- November 28, 9:30 PM EST to 9:45 PM EST
- Where
- Floyd County, 2 mi W of Six Mile
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.167, -85.233
The Floyd County Emergency Management Director reported that several trees and a few power lines were down, mostly west of Six Mile and also south of Silver Creek. Some street flooding was also reported in the Six Mile and Cave Spring area. Winds gusts were estimated to be near 60 mph.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Blizzard in South Dakota, November 28 to 29, 20051 death · $1.9 million · 23 events
- Blizzard and Winter Storm in Nebraska, November 28, 2005$3.0 million · 21 events
- High Wind in Nebraska, November 28, 2005$324,000 · 60 kt wind · 12 events
- Blizzard in Nebraska, November 28, 2005$250,000 · 12 events
- Damaging Wind in Tennessee, November 28, 2005$400,000 · 65 kt wind · 1 event
- Damaging Winds in Mississippi, November 28, 2005$135,000 · 55 kt wind · 3 events
- Damaging Wind in Mississippi, November 28, 2005$70,000 · 58 kt wind · 1 event
- Blizzard in Kansas, November 28, 2005$50,000 · 2 events
- Tornado in Alabama, November 28, 2005$16,000 · F1 · 1 event
- Tornado in Louisiana, November 28, 2005$50,000 · F0 · 1 event
- Tornado in Mississippi, November 28, 2005$50,000 · F0 · 1 event
- Blizzard in Minnesota, November 28 to 29, 2005$40,000 · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5484252.